General polynomial reduction with Theorema functors: Applications to integro-differential operators and polynomials

Buchberger, Bruno and Regensburger, Georg and Rosenkranz, Markus and Tec, Loredana (2008) General polynomial reduction with Theorema functors: Applications to integro-differential operators and polynomials. ACM Communications in Computer Algebra, 42 (3). pp. 135-137. ISSN 1932-2240 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://www.sigsam.org/cca/issues/issue165.html
Item Type: Article
Uncontrolled keywords: Green's operators; boundary value problems; differential operators; differential algebra
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Markus Rosenkranz
Date Deposited: 27 Jul 2012 16:16
Last Modified: 30 Jul 2012 08:27
Resource URI: http://kar.kent.ac.uk/id/eprint/29970 (The current URI for this page, for reference purposes)
  • Depositors only (login required):